# SDR DALA12017093274

- Difficulty date: December 24, 2012
- Submitted: December 27, 2012
- Operation: Air carrier
- Aircraft: N374NW
- Make and model: Airbus A320-212
- Aircraft serial: 1646
- Aircraft time: 33,625 hours, 15,130 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Faulted
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK FOUND EPSU 13WL FAULT MESSAGE ON PROGRAM TEST AND BATTERY FAULT ON EPSU 13WL.  MX REPLACED BATTERY AND OPS CHECK WAS NORMAL.
